# SDR 2007UALA03011

- Difficulty date: August 4, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 49,356 hours, 34,835 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

OBSERVERS OXYGEN MASK HARD TO BREATH THROUGH.
